# SDR PNSA0803

- Difficulty date: August 13, 2000
- Submitted: September 5, 2000
- Operation: General aviation
- Aircraft: N28KE
- Make and model: Piper PA-31-350
- Aircraft serial: 318152049
- Propeller: Hartzl HCE3YR1
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Binding
- Stage of operation: TO
- How discovered: C
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

PROPELLER RPM WAS LOW ON TAKEOFF.  FOUND PROP WAS BINDING INTERNALLY.  REPLACED PROPELLER.  OPS CHECK OK.  (X)
